Forpain

Forpain is strong formula for headache, pains, fever and cold.

Every caplet contains Paracetamol 500mg and Caffeine 30mg.

RELATED ARTICLE

Maintaining a Good Health as the State eases Lock-down
02-September-2020

Maintaining a Good Health as the State eases Lock-down

All over the world we have seen the governments easing the lockdown measures as some schools, places of worship, .... read more
How To Manage Health-Emergencies During The Pandemic Period
12-August-2020

How To Manage Health-Emergencies During The Pandemic Period

The world is still combating the public enemy the COVID-19 with more cases recorded in various countries with some contemplating .... read more
Positive Ways to Stay Productive During the Lock-down
02-July-2020

Positive Ways to Stay Productive During the Lock-down

The world at large is still combating the common enemy COVID-19 with countries putting out preventive measures to curb the .... read more